ISSN (online) : 2395 - 7549

Aim and Scope
Call for Paper
Join As Reviewer
Check Status
Submit Payment
Author Guideline
Paper Format
Publication Fee



Meteorite Shooting as a Diffusion Problem


Rashmi Keshvani , Sarvajanik College of Engineering & Technology, Surat, Gujarat, India; Prof. Maulik S. Joshi, Aditya Silver oak Institute of Technology, ,Ahmedabad, Gujarat, India


Fourier Transform, Inverse Fourier Transform, Dirac Delta Function, Gaussian distribution, Mean and variance of a probability distribution, Meteorites, Refraction index


Diffusion problems have been problems of great interest with various initial and boundary conditions. Among those, infinite domain problems have been more interesting. Many of such problems can be solved by various methods but those which can be used for various initial functions with minor changes in the solution obtained are more attractive and efficient. Fourier transforms method and methods obtaining Gauss- Weierstrass kernel play such role among various such methods. To show this feature here in this paper, first the consequences of a local injection of heat to an infinite domain are being discussed. Solutions to such problems at different time are discussed in terms of Gaussian distributions. The theory is then extended to a meteorite shooting problem.

Other Details:

Manuscript Id :J4RV3I1024
Published in :Volume : 3, Issue : 1
Publication Date: 01/04/2017
Page(s): 32-35
Download Article


Paper Submission

Dear Authors,
The Paper Submission for the Current Issue has started..

Submit Manuscript Online

ISSN Number:

The ISSN Number of Journal Is

2395 - 7549

Read More

Impact Factor

The Impact Factor of Journal Is


Click here


2395 - 7549



Creative Commons License